# SDR TRBA2005058

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTED GEARS UP, BOTH INDICATOR PANELS SHOWED 3 UNSAFE AND 3 GREEN LIGHTS, SIMULTANEOUSLY.  ADJUSTED PROXIMITY SWITCH AT LT MAIN LANDING  GEAR.  (K)
